MathSciNet Relay Station
MathSciNet bibliographic data
MR340799 35G20
Glassey, Robert T. Blow-up theorems for nonlinear wave equations. Math. Z. 132 (1973), 183–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement